# SDR LR7A07133

- Difficulty date: December 19, 2007
- Submitted: January 11, 2008
- Operation: Air carrier
- Aircraft: N406LC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- Aircraft time: 40,736 hours, 24,461 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: LS3872
- Condition: Cracked
- Location: Bs 617
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-3 CHECK, PER JOB CARD HC5301 FOUND MULTIPLE CRACKS IN LT UPPER MWW BHD WEB INCLUDING EXISTING PATCH; FS 617 WL200, 212, AND 218 LBL88.  REPAIR ACCOMPLISHED BY REPLACING WEB P/N LS3872 IAW SMP583 CHAPTER 51-60 AND 51-70.
